# SDR SWAA2024070808807

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 69,580 hours, 36,313 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATLY 6000' WE ENCOUNTERED A STRONG ELECTRICAL BURNING SMELLTHAT DID NOT DISAPATEUNTILL AFTER LANDING<[01] PERFORMED SMOKE OR FUMES CONDITIONAL INSPECTION PER M.M. CH. 05-51-56. FOUND FWD ENTRY LIGHT BALLAST HOT/SMOLDERING WITH ODOR. REPLACED BALLAST AND LAMPS PER M.M. CH. 33-29-00. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
